My favorite cough medicine is now is now dead to me.
Tussionex – my all-time favorite, formerly known as “the yellow cough medicine” – is no longer my friend. I took a normal dose at about midnight last night and what proceeded from there was a 16 hour blur of nausea and chills and that drugged feeling that, rather than leaving you happy and slightly loopy, made me unable to stand for more than 2 seconds. Miserable. I am so disappointed in my Tussionex.
When I finally came to, I struggled to dress myself and drive to the Legacy acute care place (can’t remember the exact name) where they took my info, took me back, then said “Wasn’t your husband just here yesterday?” I said “Yes” and they said “Okay, we’ll just give you the same drugs we gave him.” I said, “Fine, but NOT the Tussionex. It’s now dead to me.” So he gave me a prescription for Levall instead. And a Z-pack. And an inhaler. Then he said the nurse would be back with my shot. Hubs got a shot of steroid in his arm. Okay, I could live with that.
Imagine my surprise when the nurse showed up with TWO shots. Whhhhaaaaaaaattt? One in the arm, one in the BUTT! I haven’t had a shot in the butt since I visited the quack shack at A&M with my boyfriend and we both had strep throat. But that’s a different story.
So I asked what in the heck the shot in my butt was for and she said it was Rocephin. Not sure I spelled that right. Not even sure what happened wasn’t all just a bad dream, but then, I have band aids to prove it actually happened…
So my question now is, why did I need a Rocephin shot AND a Z-pack? Was this a mistake on the part of “Dr. Woody”? Should I trust a doctor who works at an acute care place that goes by the name “Dr. Woody”??? And isn’t Rocephin the stuff they gave my kids to kill ALL the bacteria, good and bad, when they had had like a bazillion ear infections??? As I remember it, Rocephin was the last thing they tried before surgery. Am I at risk for having surgery for bronchitis? Do they sometimes consider removing your lungs, or bronchial tubes? Am I perhaps over reacting due to the large quantities of medicines that are now coursing through my body?!!
I think you need a long nap….and another one.